# SDR IPXA2019091946997

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 18,588 hours, 11,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON CLIMBOUT AT FL240 RED WARNING IN MAIN ENTRANCE CREW DOOR ILLUMINATED WITH AURAL WARNING PUSHED DOOR HANDLE DOWN TO SILENCE. ADJUSTED ENTRY DOOR AFT STOPS 8 EACH W/REF TO AMM 52-10-11-0501 PARA 2(2)(E) 11SYS K'S SATIS.
